PUMA
Istituto di Scienza e Tecnologie dell'Informazione     
Mancino O. G. Sui sistemi lineari contenenti un parametro. In: Calcolo, vol. 3 (1) pp. 49 - 59. Consiglio Nazionale delle Ricerche-CSCE (ed.). Tipografia editrice Comm. Umberto Giardini, Pisa, 1966.
 
 
Abstract
(English)
Given a system of linear equations with mntrix of the coefficients of the form A + t.B, whero A and B are n X n real matrices, A symmetric positive c1efinite, B skew, we present an iterative procedure for solving a sequence of such systems, generated by assigning discrete increasing real values to the parameter t.
Subject


Icona documento 1) Download Document PDF


Icona documento Open access Icona documento Restricted Icona documento Private

 


Per ulteriori informazioni, contattare: Librarian http://puma.isti.cnr.it

Valid HTML 4.0 Transitional